I have taken 20mg of amitriptyline for 4 years. I reduced to 10mg due to severe anxiety and pins and needles in face. I still have the same symptoms, could I have developed an intolerance to the drug. I also feel really dizzy all the time and extremely depressed. Can anyone help please.
Was the reduction ordered by the Dr? If so, have you reported this? If not ordered by the Dr, then why?
50% is significant, the change may be causing this rather than intolerance. Also, how much time has elapsed since the reduction? If it's less than 3-weeks you may need a but more time.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2010 • 2 answers
Posted 14 Jun 2014 • 1 answer
Posted 15 Nov 2014 • 1 answer
Posted 10 Jun 2016 • 0 answers
Posted 30 Jun 2016 • 0 answers